Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

See all formats and pricing
Select Volume and Issue


Inverse problems for quantum kinetic equations

1Sobolev Institute of Mathematics, Siberian Branch of Russian Academy Sci., pros. Acad. Koptyuga, 4, 630090 Novosibirsk, Russia.

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 18, Issue 7, Pages 727–740, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.2011.001, February 2011

Publication History

Published Online:


In the paper the differential identity was obtained for quantum kinetic equation. On the basis of this identity the theorem of uniqueness of inverse problem of determining the solution and right-hand was proved given the boundary and initial information. The problem of recovery of the solution and potential was considered. Also, the solution in the quasipolynomial form was constructed.

Keywords.: Quantum kinetic equation; inverse problems

Comments (0)

Please log in or register to comment.